Journal of Optimization Theory and Applications

, Volume 131, Issue 1, pp 151–157 | Cite as

General System of A-Monotone Nonlinear Variational Inclusion Problems with Applications

  • R. U. Verma
Technical Note


Based on the notion of A–monotonicity, the solvability of a system of nonlinear variational inclusions using the resolvent operator technique is presented. The results obtained are new and general in nature.

Key Words

A–monotonicity variational inclusion systems resolvent operator techniques maximal monotone mappings relaxed cocoercive mappings 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    VERMA, R. U., A-Monotonicity and Applications to Nonlinear Inchusion Problems, Journal of Applied Mathematics and Sotchastic Analysis, Vol. 17. No. 2, pp. 193–195, 2004.CrossRefGoogle Scholar
  2. 2.
    FANG, Y. P., and HUANG, N. J., H-Monotone Operator and Resolvent Operator Technique for Variational Inclusions, Applied Mathematics and Computation, Vol. 145, No. 2–3, pp. 795–803, 2003.Google Scholar
  3. 3.
    FANG, Y. P., and HUANG, N. J., H-Monotone Operators and System of Variational Inclusions, Communications on Applied Nonlinear Analysis, Vol. 11, No. 1, pp. 93–101, 2004.MathSciNetGoogle Scholar
  4. 4.
    NANIEWICZ, Z., and PANAGIOTOPOLOS, P. D., Mathematical Theory of Hemivariational Inqualities and Applications, Marecal Dekker, New York, NY, 1995.Google Scholar
  5. 5.
    VERMA, R. U., Nonlinear Variational and Constrained Hemivariational Inequalities Involving Relaxed Operators, Zeitschrift für Angewandte Mathematik und Mechanik, Vol. 77, No. 5, pp. 387–391, 1997.Google Scholar
  6. 6.
    HUANG, N. J., Generalized Nonlinear Implicit Quasivariational Inclusion and an Application to Implicit Variational Inequalities, Zeitschrift für Angewandte Mathematik und Mechanik, Vol. 79, No. 8, pp. 560–575, 1999.Google Scholar
  7. 7.
    PANAGIOTOPOULOS, P. D., Hemivariational Inequalities and Their Applications in Mechanics and Engineering, Springer Verlag, New York, NY, 1993.Google Scholar
  8. 8.
    VERMA, R. U., Generalized System for Relaxed Cocoercive Variational Inequalities and Projection Methods, Jounral of Optimization Theory and Applications, Vol. 121, No. 1, 203–210, 2004.Google Scholar

Copyright information

© Springer Science + Business Media, Inc. 2006

Authors and Affiliations

  • R. U. Verma
    • 1
  1. 1.Division of Applied MathematicsUniversity of AkronAkronUSA

Personalised recommendations